So today is day 25 and I definitely have some things to share..First off, I've been experiencing a lack of sleep. Every night for the past week or so, I toss and turn and am up all night. Sleep deprivation, for me, is not good. I go to school everyday and with a lack of sleep, its difficult to pay attention..and I seem more irritable....Last night I also got in a fight with my boyfriend. He says I've 'changed'. That he is tired of my attitude and wishes it would be consistent for once. He says I can be nice one minute and rude the next,( just like that!)...I honestly don't know if this is from the medication, "that time of month", both, or if it was just an off "week" for us. Im afraid to bring this up to my doctor because I don't want to be dropped to a lower dose of Accutane. So hopefully we'll get through this, both my boyfriend whom I love very much and myself.
As far as other side effects...my face has been extremely dry as well as my lips..I'm using the Cetaphil Moisturizing Cream and it seems to help but only lasts during the day, but by late afternoon my face is back to its dry, itchy, flaky self.
Hope you guys are doing well.
Until next time, Ciao.